# SDR CA140512010

- Difficulty date: May 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED RUDDER MOVEMENT IN FLT.
